# SDR DXTA2021072645800

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 11,149 hours, 8,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 3091
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL EXTERIOR EMERGENCY LIGHTS ARE INOP.  ALL INTERIOR EMERGENCY LIGHTS ARE INOP IN THE LAVATORY AREA.  THE FLOOR STRIP EMER LIGHTING IS INOP, AND THE AFT MOST CABIN OVERHEAD LIGHT IS INOP. TROUBLESHOT TO AFT BATTERY. CONFIRMED THAT A BATTERY HAS BEEN PLACED ON ORDER. WORK IAW CE560XL MM 33-50-00. REPLACED THE AFT EMERGENCY BATTERY PACK WITH AN OVERHAULED ONE.  MAINTENANCE IAW CE-560XLS MM 33-50-01.
